# SDR DXTA2023082193500

- Difficulty date: August 19, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N358QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500250
- Aircraft time: 7,410 hours, 5,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 005816
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: WHEN EMER LIGHTS  IS IN THE ARM POSITION, THE LIGHTS STAY ON CONSTANTLY. AND IN THE SCENT THE LIGHTS WOULD FLICKER.  REMOVED FWD EMERGENCY BATTERY IAW AMM 33-52-01-000-801-A INSTALLED REPAIRED EMERGENCY BATTERY IAW AMM 33-52-01 400-801-A PERFORMED SATISCATORY OPS TEST OF EMERGENCY BATTERY IAW AMM 33-52-01-710-A
